# SDR AUS20020756

- Difficulty date: June 20, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: 1052948
- Condition: Broken
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Cont, 106006163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAGNETO ROTATING SHAFT BROKEN.
